# SDR GAIA9616

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N561PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47014
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99581981
- Condition: Cracked
- Location: Bs 503
- Part time: 44,572 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND A CRACK ON THE LEFT FUSELAGE FRAME AT STATION 503, JUST BELOW THE FLOOR LINE.  REMOVED AND REPLACED THE CRACKED FRAME IAW DOUGLAS SERVICE BULLETIN 53-117.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
